MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® VIABAHN® VBX BALLOON EXPANDABLE ENDOPROSTHESIS; ILIAC COVERED STENT, ARTERIAL

W. L. GORE & ASSOCIATES, INC. GORE® VIABAHN® VBX BALLOON EXPANDABLE ENDOPROSTHESIS; ILIAC COVERED STENT, ARTERIAL
Model Number BXA057902A
Medical Device Problem Code Partial Blockage (1065)
Health Effect - Clinical Code Stenosis (2263)
Date of Event 03/30/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As it is unknown which device(s) may have contributed to the stenosis, one additional gore® viabahn® vbx balloon expandable endoprosthesis has been included in this report: lot number: 22340866.Udi: (b)(4).Cbas® heparin surface incorporates cbas-heparin manufactured from heparin sodium api, which is covalently bound to the device surface and is essentially non-eluting.
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2020 a patient underwent endovascular treatment of an aortic aneurysm in part with gore® viabahn® vbx balloon expandable endoprostheses (vbx).The vbx devices were utilized in both renal arteries.On (b)(6) 2021, the left renal artery was found to be stenosed.
 
Additional Manufacturer Narrative
H.6.Results code 1: 213: a review of the manufacturing records indicated the lot met all pre-release manufacturing specifications.A review of the sterilization records indicate the lot met all pre-release specifications.
 
Additional Manufacturer Narrative
It is unknown which device(s) was involved in the reported stenosis.One additional gore® viabahn® vbx balloon expandable endoprosthesis was implanted during same procedure (implanted left renal artery as overlap) has been included in this report: lot number: 22340866; udi: (b)(4).Review of device manufacturing and sterilization record history confirmed both devices met pre-release specifications.B5, b6 and b7 were updated.H6 component code - selection was made.
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2020 a patient underwent endovascular treatment of an aortic aneurysm in part with gore® viabahn® vbx balloon expandable endoprostheses (vbx).The vbx devices were utilized in both renal arteries.On (b)(6) 2021, the left renal artery was found to be stenosed.No intervention was reported.

Brand Name
GORE® VIABAHN® VBX BALLOON EXPANDABLE ENDOPROSTHESIS
Common Device Name
ILIAC COVERED STENT, ARTERIAL
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL ECHO RIDGE B/P
3250 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
kaitlin barnash
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key11837818
Report Number2017233-2021-02013
Device Sequence Number3508579
Product Code PRL
UDI-Device Identifier00733132637454
UDI-Public00733132637454
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P160021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/11/2023
Device Model NumberBXA057902A
Device Catalogue NumberBXA057902A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 04/21/2021
Supplement Date Received by Manufacturer07/28/2021
07/28/2021
Initial Report FDA Received Date05/17/2021
Supplement Report FDA Received Date07/29/2021
02/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/11/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age83 YR
Patient SexFemale
Patient Weight94 KG